advertisement
Question
Posted by: T-T | 2008/09/22

cancer weight loss and lack of appetite

I am a 63 year old male and in April I was daignosed with Lung cancer, i hve been going for treatment for that, while being on treatment i had a major heart attack after recovering from that i had a stroke on my right hand side. i continued my cancer treatment and had another stroke recently (mild). i have no desire to eat or have any sleep during the nights i have lost almost 20kg. Is there any medication that i can take so that I can feel hungry and eat more often just to pick up weight. thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear T-T
You really had a difficult time these past few months! One usually does not have a good appetite when on treatment for cancer and you may have an underlying depression triggered by all the stress you had to go through on top of this. Test yourself at http://www.drhansdreyer.com/questionnaires/depression.php and if your rating is high, tell your doctor about this! You may need medication to help you sleep better.
Try to eat 6 small meals instead of 3 big ones, get some Nutramen T and use as a supplement inbetween, drink small sips of Lucozade during the day ( or freeze it and suck the ice blocks) ( it provides energy )
Hope this helps!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: T-T | 2008/09/25

Hi doc, he has been admitted in icu last night, they say its stage 4 of lung cancer. i am so scared for him. how long does he have left?

Reply to T-T

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement